UM

Browse/Search Results:  1-10 of 46 Help

Selected(0)Clear Items/Page:    Sort:
Mathematical analysis and numerical methods for Caputo-Hadamard fractional diffusion-wave equations Journal article
Applied Numerical Mathematics, 2022,Volume: 177,Page: 34-57
Authors:  Ou, Caixia;  Cen, Dakang;  Vong, Seakweng;  Wang, Zhibo
Favorite |  | TC[WOS]:0 TC[Scopus]:3 | Submit date:2022/05/13
Caputo-Hadamard fractional diffusion-wave equations  Exponential type meshes  Fast finite difference methods  Stability and convergence  Weak singularity  
First-Person Influences on Third-Person Perceptions Conference paper
Online, 17 April 2022
Authors:  Xinshu ZHAO;  Xudong LIU;  Yue Selene CHEN;  Wen Aquamarine JIAO;  Song Harris AO;  Fuyuan SHEN;  Zhilong George ZHAO
Microsoft Word | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/04/19
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation method  Fast algorithm  Stability  Time-fractional sub-diffusion equation  Variable-order Caputo fractional derivative  
COVID-19 information exposure and vaccine hesitancy: The influence of trust in government Journal article
Psychology, Health & Medicine, 2021
Authors:  Piper Liping Liu;  Xinshu Zhao;  Bo Wan
Adobe PDF | Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/03/23
Covid-19 Information Exposure  Vaccine Hesitancy  Trust In Government  Vaccine Confidence  Mediation Analysis  
Comparative Study of Radial Basis Functions for PDEs with Variable Coefficients Journal article
Journal of Harbin Institute of Technology (New Series), 2021,Volume: 28,Issue: 6,Page: 91-96
Authors:  Wang, Fuzhang;  Li, Congcong;  Zheng, Kehong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/01/14
Partial differential equations  Radial basis functions  Variable coefficient  
The hankel determinants from a singularly perturbed jacobi weight Journal article
Mathematics, 2021,Volume: 9,Issue: 22
Authors:  Han, Pengju;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Hankel determinant  Ladder operators  Painlevé V  Random matrix theory  Singularly perturbed Jacobi weight  
Second-Order and Nonuniform Time-Stepping Schemes for Time Fractional Evolution Equations with Time–Space Dependent Coefficients Journal article
Journal of Scientific Computing, 2021,Volume: 89,Issue: 2
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/08
Nonuniform Mesh  Time Fractional Evolution Equations  Variable Coefficients  Weak Singularity  
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Gu, Xian Ming;  Sun, Hai Wei;  Zhao, Yong Liang;  Zheng, Xiangcheng
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/12/08
Error Estimate  Implicit Difference Scheme  Time-fractional Diffusion Equation  Variable-order  
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:5 TC[Scopus]:6 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi